About Geri-Care Acetaminophen Arthritis Pain Relief:
Geri-Care Arthritis Pain Relief Caplets have the active ingredient Acetaminophen (650 mg). This particular product is made to help relieve pain caused by arthritis. Acetaminophen is a pain reliever and fever reducer. Take 2 caplets every 8 hours as needed with water, not exceeding 8 caplets in 24 hours. These tablets are extended-release to help relieve pain for longer. This product is not to be taken along with other medicines containing acetaminophen.
Key Features & Benefits
- Geri-Care Arthritis Pain Relief contains the active ingredient Acetaminophen.
- Each tablet contains 650 mg of acetaminophen.
- Helps relieve pain related to arthritis.
- Extended release tablets.
Who Should Use These
Those experiencing minor arthritis pain.
How do you use or apply this product?
Take 2 caplets every 8 hours with water as needed, not exceeding 8 caplets every 24 hours. Please consult a doctor for further information.
|Product Type||Arthritis Pain Relief|